# SDR SWAA2022070113463

- Difficulty date: May 30, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB BTW BS 270 TO BS 294.5 AT BL 0 AT PASSENGER CABIN 2022-287711 / [01] REPLACED WEB ON FLOOR STRUCTURE WEB BTW BS 270 TO BS 294.5 AT BL 0 AT PASSENGER CABIN IAW B737-700 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING 141A5400 REV- SEE INDIVIDUAL SING OFF BELOW;[02] REPLACED WEB ON FLOOR STRUCTURE WEB BTW BS 270 TO BS 294.5 AT BL 0 AT PASSENGER CABIN IAW B737-700 51-10-02 ITEM 9 ; 51-40-02 AND DRAWING 141A5400 REV- SEE INDIVIDUAL SING OFF BELOW CERTIFIED AS RII
